# SDR HYIA20200527001

- Difficulty date: May 27, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N133CA
- Make and model: Tecnam P2012
- Aircraft serial: 003US
- Aircraft time: 242 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG ATTACH STRUCTURE WAS FOUND TO BE DAMAGED DURING AN INSPECTION INITIATED DUE TO SIMILAR FINDINGS ON OTHER COMPANY AIRCRAFT.  THE DAMAGE IS LOCATED AT FWD MOST FUSELAGE BULKHEAD, LWR CENTER SECTION, IN THE AREA CORRESPONDING TO THE NLG MOUNTS.  THE LT AND RT VERTICAL STIFFENERS (PART NUMBER 212-53-11-0402-1L AND -1R) LWR 4 RIVETS ARE SHEARED AND PULLING AWAY FROM BULKHEAD.  THE BULKHEAD IS CRACKED IN THESE AREAS APPROXIMATELY 1.25" EACH SIDE. THE STRUCTURE AFT OF NLG BULKHEAD WAS INSPECTED WITH THE FOLLOWING DEFECTS NOTED:  1) RIVET ROW AT FWD EDGE OF BAGGAGE COMPARTMENT FLOOR (RUNNING LT TO RT) SHEARED FASTENERS AND DISTORTION.  THE FWD SECTIONS OF FLOORBOARD SUPPORTS AS THEY ARE RIVETED TO FORWARD-MOST FUSELAGE BULKHEAD SHEARED FASTENERS, DAMAGED, CRACKED, AND DISTORTED.  THE OEM HAS BEEN NOTIFIED AND A FLEETWIDE INSPECTION HAS BEEN ISSUED FOR ALL COMPANY AIRCRAFT. THE ROOT CAUSE OF THIS ISSUE IS UNKNOWN AT THIS TIME.  AN ATTACHMENT ILLUSTRATING THIS ISSUE WILL BE SUBMITTED AS A SUPPLEMENT TO THIS SDR.
